karaaa114 (karaaa114) wrote in vaginapagina,
karaaa114
karaaa114
vaginapagina

lots of discharge

 Hi Everyone
I stopped taking the pill in the beginning of October (now have a  copper IUD).  I haven't had a period since November; I have been to the doctor and I am not pregnant.  I was wondering if when any of you stopped taking the pill if you had a lot of discharge; it is still the same as it always was no change in color or anything but there is so much.  Some days it feels like my period has started and it is all just discharge.  I do not know if this is going on now that I am ovulating again or when your on the pill there is usually less discharge.  Just checking to see if anyone else has noticed this when coming off the pill or if it is because of the IUD. Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments